Tail dependence for two skew slash distributions

Chengxiu Ling*, Zuoxiang Peng

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Coefficients of tail dependence measure the dependencies between extreme values. In this paper, the upper tail dependence coefficients of two classes of skew slash distributions are derived. The difference of tail dependence coefficients between the two types skew slash distributions sheds light on the model choice for random variables with asymptotic dependence.

Original languageEnglish
Pages (from-to)63-69
Number of pages7
JournalStatistics and its Interface
Issue number1
Publication statusPublished - 2015
Externally publishedYes


  • Skew slash distribution
  • Skew-normal distribution
  • Tail dependence coefficient
  • Variance-mean mixture

Cite this